Equaline Acetaminophen, Junior Strength, 160 mg, Rapid Tablets, Bubble Gum Flavor

Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). Tamper Evident: Do not use if outer package is opened or blister is torn or broken. See end flap for expiration date and lot number. Avoid high humidity. Misc: For ages 6-11. Pain reliever/fever reducer. Fast dissolving. Aspirin free. Ibuprofen free. Compare to Junior Strength Tylenol Meltaways active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Junior Strength Tylenol Meltaways). Supervalu quality guaranteed. We're committed to satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Questions or comments: 1-877-932-7948. Does not contain gluten.